Advertisement

Do Lamictal, Depakote and Trileptal cause emotional changes?

Out of these three medications, Trileptal is the only one that has emotional changes associated with its use. It can cause emotional changes in up to 8% of patients. However, all three medications can cause other mental changes such as drowsiness, confusion, and memory problems, which could contribute to some of the emotional reactions.

Continue Learning about Mood Stablizing Agents

How can prescription mood-altering drugs affect my health?
Boston Women's Health Book CollectiveBoston Women's Health Book Collective
Prescription mood-altering drugs, such as anti-anxiety agents, antidepressants, and sedatives, have ...
More Answers
What should I know before taking carbamazepine?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to do blood work, liver tests, and a urine analysis before starting treatment....
More Answers
Eat Cereal for Breakfast, Be Happy All Day
Eat Cereal for Breakfast, Be Happy All Day
Avoid These Bad Fats for a Better Mood
Avoid These Bad Fats for a Better Mood

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.